Generalized Morrey spaces associated to Schrödinger operators and applications
Czechoslovak Mathematical Journal, Tome 68 (2018) no. 4, pp. 953-986
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We first introduce new weighted Morrey spaces related to certain non-negative potentials satisfying the reverse Hölder inequality. Then we establish the weighted strong-type and weak-type estimates for the Riesz transforms and fractional integrals associated to Schrödinger operators. As an application, we prove the Calderón-Zygmund estimates for solutions to Schrödinger equation on these new spaces. Our results cover a number of known results.
We first introduce new weighted Morrey spaces related to certain non-negative potentials satisfying the reverse Hölder inequality. Then we establish the weighted strong-type and weak-type estimates for the Riesz transforms and fractional integrals associated to Schrödinger operators. As an application, we prove the Calderón-Zygmund estimates for solutions to Schrödinger equation on these new spaces. Our results cover a number of known results.
DOI :
10.21136/CMJ.2018.0039-17
Classification :
42B20, 42B35
Keywords: Morrey space; Schrödinger operator; Riesz transform; fractional integral; Calderón-Zygmund estimate
Keywords: Morrey space; Schrödinger operator; Riesz transform; fractional integral; Calderón-Zygmund estimate
@article{10_21136_CMJ_2018_0039_17,
author = {Trong, Nguyen Ngoc and Truong, Le Xuan},
title = {Generalized {Morrey} spaces associated to {Schr\"odinger} operators and applications},
journal = {Czechoslovak Mathematical Journal},
pages = {953--986},
year = {2018},
volume = {68},
number = {4},
doi = {10.21136/CMJ.2018.0039-17},
mrnumber = {3881889},
zbl = {07031690},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0039-17/}
}
TY - JOUR AU - Trong, Nguyen Ngoc AU - Truong, Le Xuan TI - Generalized Morrey spaces associated to Schrödinger operators and applications JO - Czechoslovak Mathematical Journal PY - 2018 SP - 953 EP - 986 VL - 68 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0039-17/ DO - 10.21136/CMJ.2018.0039-17 LA - en ID - 10_21136_CMJ_2018_0039_17 ER -
%0 Journal Article %A Trong, Nguyen Ngoc %A Truong, Le Xuan %T Generalized Morrey spaces associated to Schrödinger operators and applications %J Czechoslovak Mathematical Journal %D 2018 %P 953-986 %V 68 %N 4 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0039-17/ %R 10.21136/CMJ.2018.0039-17 %G en %F 10_21136_CMJ_2018_0039_17
Trong, Nguyen Ngoc; Truong, Le Xuan. Generalized Morrey spaces associated to Schrödinger operators and applications. Czechoslovak Mathematical Journal, Tome 68 (2018) no. 4, pp. 953-986. doi: 10.21136/CMJ.2018.0039-17
Cité par Sources :